# SDR DALA2023032702343

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION FLOOR BEAM +Y1456 LOCATED BTW FR35 TO FR37.1 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED NEW SECTION FLOOR BEAM Y1456 LOC. BTW FR31 AND FR37.1 IN PASSENGERS CABIN. (2686439)
